Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the enumeration of majority games

Author: John R. Isbell
Journal: Math. Comp. 13 (1959), 21-28
MSC: Primary 90.00
MathSciNet review: 0103129
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 90.00

Retrieve articles in all journals with MSC: 90.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society